# SDR UPS04241932

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF PANEL 8855 FOUND NR 14 O/B SPOILER DOWN STOP RIB CRACKED AT WS 620.5.  CRACKED RIB REPLACED IAW SRM 51-30-2 & SPOILER OPERATION WITH STOP TESTED SATISFACTORY IAW MM 27-61-00.
